# SDR 98ZZZX4542

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDW - DURING P/F, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERABLE FROM ROW 22 TO ROW 27.  REPAIRED PUSHED BACK PIN ON POWER PACK AND REPLACED FUSES ON TWO DIFFERENT PACKS.  OPS CHECK NORMAL.
